MAUDE Adverse Event Report: MEDTRONIC, INC. CATHETER CONNECTING CABLE; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT

MEDTRONIC, INC. CATHETER CONNECTING CABLE; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Model Number 2ACHC
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a cryoablation procedure, the sterile packet containing the mapping catheter cable was not sealed, compromising sterility.The mapping catheter cable was replaced which resolved the issue.The case was completed with cryo.No patient complications have been reported as a result of this event.

Brand Name
CATHETER CONNECTING CABLE
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22003052
Report Number2182208-2025-02295
Device Sequence Number13109053
Product Code DRF
UDI-Device Identifier00763000280024
UDI-Public00763000280024
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K153139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2ACHC
Device Catalogue Number2ACHC
Device Lot NumberG24A07556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date05/12/2025
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown